MathSciNet Relay Station
MathSciNet bibliographic data
MR1778778 (2001h:35128) 35L70 (35B45 35D05 35L05)
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis Global well-posedness for semi-linear wave equations. Comm. Partial Differential Equations 25 (2000), no. 9-10, 1741–1752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement